# SDR AWXA200700998

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 30,154 hours, 11,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - BC-6 CHECK - LT MID CABIN EMERGENCY LIGHT BATTERY PACK FAULT.  REPLACED LT MID CABIN EMERGENCY LIGHT BATTERY PACK IAW/ A320 AMM 33-51-38 AND OPERATIONAL CHECK GOOD I/A/W A320 AMM 33-51-00-710-00.
